There are two published cases of ligneous conjunctivitis caused by use of the fibrinolytic inhibitor tranexamic acid.45,46 The first young woman was treated with tranexamic acid for menorrhagia; after several months of therapy, she developed conjuctival and gingival lesions. The lesions resolved with discontinuation of antifibrinolytic therapy. With reintroduction of tranexamic acid, the lesions recurred, documenting a causal relationship between the medication and lesion development. Levels of plasminogen were not evaluated as this report was published prior to the recognition that plasminogen deficiency was the cause of ligneous conjunctivitis. A second patient was elderly with renal dysfunction and started tranexamic acid one week after diagnosis of peripheral corneal infiltration when she had a gastric ulcer. Ligneous conjunctivitis developed after roughly 4 weeks of continuous therapy with tranexamic acid.